×

zbMATH — the first resource for mathematics

Computational Methods for Differential Equations

Short Title: Comput. Methods Differ. Equ.
ISSN: 2345-3982; 2383-2533/e
Publisher: University of Tabriz, Faculty of Mathematical Science, Tabriz
Online: http://cmde.tabrizu.ac.ir/
Comments: Indexed cover-to-cover; This journal is published open access.
Documents indexed: 26 Publications since 2013

Latest Volumes

2 No. 2 (2014)
2 No. 1 (2014)
1 No. 2 (2013)
1 No. 1 (2013)

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription